# SDR TWAA9909001

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE RT OVERWING SLIDE LIGHT AND THE EMERGENCY LIGHT FORWARD OF THE RIGHT AFT CABIN DOOR WERE INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 5-8-99 LAX.
